# SDR GLBA20101108F

- Difficulty date: November 5, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 27,544 hours, 29,308 cycles
- Engine: Pwa PW118
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND A CRACKED STRINGER AT WS 2590, STRINGER NR10 RT WING INBD WING, OTBD PANEL FWD STRINGER OTBD SIDE .625" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-120-57-006. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
